# SDR IPXA2172294

- Difficulty date: February 28, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 11,566 hours, 7,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973200000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, BULK CARGO FLOOR PANEL 161HF IS PUNCTURED.  FABRICATED NEW FLOOR PANEL 161HF IAW EO A300-5320-16407-E.
